On the p-ranks of the adjacency matrices of distance-regular graphs

Research output: Book/ReportReportProfessional

269 Downloads (Pure)

Abstract

Let be a distance regular graph with adjacency matrix A. Let I be the identity matrix and J the all-1 matrix. Let p be a prime. We study the p-rank of the matrices A + bJ - cI for integral b; c.
Original languageEnglish
PublisherUnknown Publisher
Number of pages20
VolumeFEW 656
Publication statusPublished - 1994

Publication series

NameResearch memorandum / Tilburg University, Department of Economics
VolumeFEW 656

Fingerprint

P-rank
Distance-regular Graph
Adjacency Matrix
Unit matrix

Keywords

  • Graphs
  • mathematics

Cite this

Peeters, M. J. P. (1994). On the p-ranks of the adjacency matrices of distance-regular graphs. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 656). Unknown Publisher.
Peeters, M.J.P. / On the p-ranks of the adjacency matrices of distance-regular graphs. Unknown Publisher, 1994. 20 p. (Research memorandum / Tilburg University, Department of Economics).
@book{d795b24fe4704ca8a55b5a41502542a8,
title = "On the p-ranks of the adjacency matrices of distance-regular graphs",
abstract = "Let be a distance regular graph with adjacency matrix A. Let I be the identity matrix and J the all-1 matrix. Let p be a prime. We study the p-rank of the matrices A + bJ - cI for integral b; c.",
keywords = "Graphs, mathematics",
author = "M.J.P. Peeters",
note = "Pagination: 20",
year = "1994",
language = "English",
volume = "FEW 656",
series = "Research memorandum / Tilburg University, Department of Economics",
publisher = "Unknown Publisher",

}

Peeters, MJP 1994, On the p-ranks of the adjacency matrices of distance-regular graphs. Research memorandum / Tilburg University, Department of Economics, vol. FEW 656, vol. FEW 656, Unknown Publisher.

On the p-ranks of the adjacency matrices of distance-regular graphs. / Peeters, M.J.P.

Unknown Publisher, 1994. 20 p. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 656).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - On the p-ranks of the adjacency matrices of distance-regular graphs

AU - Peeters, M.J.P.

N1 - Pagination: 20

PY - 1994

Y1 - 1994

N2 - Let be a distance regular graph with adjacency matrix A. Let I be the identity matrix and J the all-1 matrix. Let p be a prime. We study the p-rank of the matrices A + bJ - cI for integral b; c.

AB - Let be a distance regular graph with adjacency matrix A. Let I be the identity matrix and J the all-1 matrix. Let p be a prime. We study the p-rank of the matrices A + bJ - cI for integral b; c.

KW - Graphs

KW - mathematics

M3 - Report

VL - FEW 656

T3 - Research memorandum / Tilburg University, Department of Economics

BT - On the p-ranks of the adjacency matrices of distance-regular graphs

PB - Unknown Publisher

ER -

Peeters MJP. On the p-ranks of the adjacency matrices of distance-regular graphs. Unknown Publisher, 1994. 20 p. (Research memorandum / Tilburg University, Department of Economics).